# SDR SIMA200616501

- Difficulty date: June 9, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RT PACK AUTO FAIL CAUTION AND THEN HAD A STRONG ELECTRICAL BURNING SMELL/SMOKE IN REAR SECTION OF CABIN.  MAINTENANCE INSPECTED FOUND RT PACK FAIL MEL 21-13.  AIRCRAFT RETURNED TO SERVICE.  (M)
